Citation: wizardinblack. "Recreational Use=Shitty Day: An Experience with Buprenorphine & Naloxone (Suboxone) (exp66473)". Erowid.org. Jan 31, 2008. erowid.org/exp/66473
A friend came by my house early one morning (about 9 am, early for me) to hang out. I had a slight hangover (mild headache) from shitty beer and not enough sleep. At about 10:30 he asked me if I would like to take some pills, and I asked him what kind. He said 'Suboxone', which he said was like taking a few percocets, but different in a way he couldn't explain. I've always enjoyed the 'minor' opiates, so I said sure. We planned on taking the suboxone and going to the music store to check out gear.
I decided to take a half of a 5 mg tablet to be on the safe side. [Erowid Note: Suboxone is available in two dosage strengths, 2 mg buprenorphine and 8 mg buprenorphine. No '5 mg tablet' is available as far as we know.]
I placed it under my tongue and we went out in my yard to walk my puppy a bit. Within 10 minutes I started to feel that tingly feeling, and I knew then that I had made a mistake. It was coming on WAY stronger and faster than any percocets I had done. I felt clumsy so we went back inside. I sat down on the couch and BOOM, overwhelming nausea. I couldn't get up, I couldn't keep my eyes open without the room spinning, and I could hardly talk for fear of throwing up all over the place. I had the 'pleasant' body high going, but the nausea over-shadowed it. My friend apologized profusely, because he had taken 2 whole tablets and felt fine. The problem was, he takes opiates (vicodin, percs, etc) on a fairly regular basis. I hadn't taken any in months.
The rest of the day was spent on the couch sitting in the same position and keeping my eyes closed. Around 7 pm I started to feel a little better, and I decided to try and eat (I hadn't all day). I made a very plain sandwich of turkey and bread, ate it and had some water, and about 5 minutes later I was on my knees puking into the bowl. After that I went to bed. The next day I felt extremely strange, still a little sick, and anxious.
All in all I would advise against the use of suboxone unless you are withdrawing from opiate addiction. It is much stronger than it seems and is meant for people who have a tolerance to opiates.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.